MathSciNet Relay Station
MathSciNet bibliographic data
MR584493 54A20 (54D99)
Howes, Norman R. A note on transfinite sequences. Fund. Math. 106 (1980), no. 3, 213–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement